# SDR USAA2012090500001

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 89,613 hours, 16,903 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Closed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND RIGHT OVERWING DOOR AJAR.  MAINTENANCE REPLACED THE RIGHT SIDE OFF WING SLIDE COMPARTMENT DOOR AFT DOOR OPENING ACTUATOR.  VENDOR SHOP FINDINGS: INSPECTED AND TESTED ACTUATOR, FOUND OK.
